# SDR DALA2024012501127

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 17,086 hours, 6,692 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5085160) WHILE PERFORMING LT MID EXIT DOOR PLUG INSPECTION PER AMDS WORKCAD #5200-01077-01A, FOUND BOTH FWD AND AFT LOWER SPRING MECHANISM MISSING HARDWARE PER STEPS 7 AND 8. MISSING, BOLT, WASHERS, NUT AND COTTER PIN PER B737 AIPC 52-23-51-09. INSTALLED MISSING VERTICAL MOVEMENT ARRESTOR HARDWARE PER B737 AMM 52-23. OKAY FOR SVC.
